# SDR 98ZZZM968

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D1443
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 6473 - JFK-IAD - DURING DESCENT, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LOST ALL HYDRAULIC PRESSURE AND CREW HAD TO PUMP GEAR DOWN.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TWO HYDRAULIC LINES THAT WERE CHAFED.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
